# SDR SWAA2022021665689

- Difficulty date: May 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 30,873 hours, 18,403 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMARKS/RECOMMENDATIONS: EA# 1-755-4111 R/H HORIZONTAL STAB RIB AT SSTA 120.3 HAS A CRACK IN FLANGE AT RIB LOCATION 36' AFT OF FRONT SPAR. / REPAIRED RIB PER E.A. 1-755-4111.
